Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 183, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 23, 2016, 4:08 PM MDT for Goshen County, Niobrara County, Platte County, Wyoming. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2016, 4:08 PM MDT (22:08 UTC)
- Expired
- Sep 23, 2016, 5:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Niobrara County, WY, Platte County, WY
The radar
The Rapid City radar (KUDX), 190 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 4:26 PM MDT | TSTM WND GST 60 | Lusk, WY | NUMEROUS POWER OUTAGES COUNTYWIDE. |
| Sep 23, 4:30 PM MDT | HAIL 1 | Lusk, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 23, 2:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
235
WUUS55 KCYS 232208
SVRCYS
WYC015-027-031-232300-
/O.NEW.KCYS.SV.W.0183.160923T2208Z-160923T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
408 PM MDT FRI SEP 23 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
NORTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 500 PM MDT
* AT 408 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF LANCE CREEK TO NEAR MANVILLE TO
6 MILES SOUTH OF RAWHIDE BUTTES...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LUSK...MANVILLE...REDBIRD...LANCE CREEK...KEELINE...
RAWHIDE BUTTES AND VAN TASSELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4345 10466 4316 10408 4261 10406 4240 10459
4266 10486 4292 10487
TIME...MOT...LOC 2208Z 218DEG 51KT 4290 10472 4273 10456 4249 10452
HAIL...1.00IN
WIND...60MPH
$$
HAMMER3 follow-up statements
520
WWUS55 KCYS 232224
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT FRI SEP 23 2016
WYC015-031-232234-
/O.CAN.KCYS.SV.W.0183.000000T0000Z-160923T2300Z/
GOSHEN WY-PLATTE WY-
424 PM MDT FRI SEP 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GOSHEN AND
NORTHEASTERN PLATTE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL WYOMING.
LAT...LON 4340 10457 4316 10408 4262 10406 4262 10457
4273 10465 4296 10478
TIME...MOT...LOC 2224Z 215DEG 50KT 4306 10461 4289 10445 4265 10441
$$
WYC027-232300-
/O.CON.KCYS.SV.W.0183.000000T0000Z-160923T2300Z/
NIOBRARA WY-
424 PM MDT FRI SEP 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR CENTRAL NIOBRARA COUNTY...
AT 424 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LANCE CREEK TO 8 MILES NORTH OF LUSK TO 6 MILES
NORTHEAST OF RAWHIDE BUTTES...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUSK...MANVILLE...REDBIRD...LANCE CREEK AND VAN TASSELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4340 10457 4316 10408 4262 10406 4262 10457
4273 10465 4296 10478
TIME...MOT...LOC 2224Z 215DEG 50KT 4306 10461 4289 10445 4265 10441
HAIL...1.00IN
WIND...60MPH
$$
HAMMER224
WWUS55 KCYS 232243
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT FRI SEP 23 2016
WYC027-232300-
/O.CON.KCYS.SV.W.0183.000000T0000Z-160923T2300Z/
NIOBRARA WY-
443 PM MDT FRI SEP 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR CENTRAL NIOBRARA COUNTY...
AT 440 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF REDBIRD TO 18 MILES EAST OF LANCE
CREEK TO 12 MILES NORTHEAST OF LUSK...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT. WIND GUSTS TO 60 MPH AND QUARTER SIZED
HAIL WERE REPORTED IN LUSK WITH THIS STORM AROUND 430 PM
MDT. NUMEROUS POWER OUTAGES WERE ALSO REPORTED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LUSK...REDBIRD AND LANCE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4335 10447 4316 10408 4276 10407 4270 10441
4280 10457 4309 10466
TIME...MOT...LOC 2240Z 216DEG 51KT 4325 10444 4308 10428 4284 10424
HAIL...1.00IN
WIND...60MPH
$$
HAMMER229
WWUS55 KCYS 232256
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT FRI SEP 23 2016
WYC027-232306-
/O.EXP.KCYS.SV.W.0183.000000T0000Z-160923T2300Z/
NIOBRARA WY-
456 PM MDT FRI SEP 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NIOBRARA COUNTY WILL
EXPIRE AT 500 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL WYOMING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4335 10447 4316 10408 4276 10407 4270 10441
4280 10457 4309 10466
TIME...MOT...LOC 2254Z 218DEG 51KT 4325 10444 4308 10428 4284 10424
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 1:51 PM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Sep 23, 1:51 PM MDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 151 PM MDT FRI SEP 23 2016 .SHORT TERM...(This evening through Sunday night) Issued at 215 PM MDT Fri Sep 23 2016 Active weather pattern across the CWA early this period with showers and thunderstorms...some strong or even severe...along with some mtn snows. All this in association with a strong upper low currently beginning to lift northeast around the Utah/Wyoming border. band of showers and a few storms now progressing into central Wyoming and this will continue to move slowly east through this evening with individual showers and storms in this band moving quickly north. Some potential for a few strong to severe storms the rest of this afternoon given modest CAPE values and good shear. Strong winds the main threat given the fast speeds of any storms with some marginally severe hail possible as well. Activity will move into the high plains tonight as the upper low moves northeast across Wyoming. On Saturday the upper low will move over the northern plains with downsloping flow expected to dry things out east of the mtns. Wrap-around moisture will bring some rain and snow showers to western parts of the CWA with a few inches of snow over the higher mtns mainly saturday morning. All pcpn should end Saturday evening as the upper low moves over North Dakota and the main trof axis moves by the area. Cool saturday night with dry and mild weather on Sunday. There also could be a relatively short period of stronger winds in the wind-prone areas of southeast Wyoming Saturday morning. Will hold off on a watch as speeds look marginal relatively localized only for a short time. Still...some gusts around 50 mph possible. .LONG TERM...(Monday through Friday) Issued at 215 PM MDT Fri Sep 23 2016 A transition to warmer and drier weather is expected through most of the extended forecast period as upper-level ridging builds back into the area. The GFS and ECMWF both suggest a weak trough under-cutting the ridge and lifting across the central Rockies on Wednesday and/or Thursday, possibly resulting in isolated showers and thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1121 AM MDT Fri Sep 23 2016 IFR conditions at KCDR are expected to improve to MVFR, and likely VFR within the next hour. Scattered to numerous showers and storms will develop this afternoon, and are expected to persist well into the overnight hours. A few strong/severe thunderstorms could occur today, with strong winds and large hail the primary hazards. Brief MVFR/IFR ceilings and/or visibilities are possible w/heavier storm activity. Ceilings between 3K-5K feet AGL are expected for most of our terminals overnight, although MVFR/IFR conditions are possible at KRWL. Widespread gusty winds are also likely across much of the area today, especially over the Nebraska Panhandle where gusts may approach 40-45 knots. && .FIRE WEATHER... Issued at 215 PM MDT Fri Sep 23 2016 Overall fire weather concerns expected to remain low through the weekend into early next week. A cold front will move across the district through this evening with a band of showers and thunderstorms accompanying it. Breezy and cooler Saturday with mild and mainly dry weather expected Sunday into early next week. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RE LONG TERM...CLH AVIATION...CLH FIRE WEATHER...RE
Hazardous weather outlook, Sep 23, 11:46 AM MDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1146 AM MDT FRI SEP 23 2016 NEZ003-019>021-054-055-WYZ101-103>106-109>119-241215- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1146 AM MDT FRI SEP 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. STORMS WILL BE MOST NUMEROUS EAST OF THE LARAMIE RANGE. A FEW STORMS COULD BECOME STRONG EAST OF THE LARAMIE RANGE WITH HAIL AND GUSTY WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-095-096-WYZ102-107-108-241215- DAWES-NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY- GOSHEN COUNTY- 1146 AM MDT FRI SEP 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME SEVERE WITH HAIL AND STRONG WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Sep 23, 1:26 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 126 PM MDT FRI SEP 23 2016 WYZ114>116-232015- SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-LARAMIE VALLEY WY- 126 PM MDT FRI SEP 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY COUNTY UNTIL 215 PM MDT... AT 126 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF HUTTON LAKE...OR 23 MILES SOUTHWEST OF LARAMIE...MOVING NORTH AT 45 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LARAMIE...THE BUTTES...HUTTON LAKE...BOSLER...TIE CITY CAMPGROUND... UNIVERSITY OF WYOMING WAR MEMORIAL STADIUM AND YELLOW PINE CAMPGROUND. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 296 AND 325. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4164 10580 4143 10529 4100 10556 4100 10594 TIME...MOT...LOC 1926Z 195DEG 43KT 4100 10576 HAMMER
Special weather statement, Sep 23, 3:18 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 318 PM MDT FRI SEP 23 2016 WYZ103-106-107-232200- NORTH LARAMIE RANGE WY-EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 318 PM MDT FRI SEP 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE COUNTY UNTIL 400 PM MDT... AT 318 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF IRON MOUNTAIN...OR 29 MILES SOUTH OF WHEATLAND...MOVING NORTH AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHEATLAND...BORDEAUX...CHUGCREEK...WESTVIEW CIRCLE...Y-O RANCH AND SLATER. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 64 AND 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4166 10504 4166 10527 4210 10525 4203 10466 TIME...MOT...LOC 2118Z 200DEG 32KT 4165 10518 HAMMER
Special weather statement, Sep 23, 3:27 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 327 PM MDT FRI SEP 23 2016 NEZ002-003-095-096-232215- SOUTH SIOUX NE-NORTH SIOUX NE-DAWES NE-BOX BUTTE NE- 327 PM MDT FRI SEP 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX...SOUTHWESTERN DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 415 PM MDT... AT 326 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLAHERTYS CORNER...OR 29 MILES NORTHWEST OF ALLIANCE...MOVING NORTH AT 50 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRAWFORD...WHITNEY LAKE...FLAHERTYS CORNER... FORT ROBINSON CAMPGROUND...WHITNEY...FORT ROBINSON AND MARSLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR THE PANHANDLE OF NEBRASKA. LAT...LON 4222 10325 4218 10349 4274 10382 4286 10324 TIME...MOT...LOC 2126Z 166DEG 44KT 4229 10340 HAMMER
Special weather statement, Sep 23, 3:28 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 328 PM MDT FRI SEP 23 2016 WYZ101>103-107-232215- NIOBRARA COUNTY WY-NORTH LARAMIE RANGE WY- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY- 328 PM MDT FRI SEP 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE... SOUTHWESTERN NIOBRARA AND NORTHWESTERN PLATTE COUNTIES UNTIL 415 PM MDT... AT 328 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SIBLEY PEAK...OR 26 MILES NORTH OF WHEATLAND...MOVING NORTH AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLENDO...SIBLEY PEAK...TWO MOON CAMPGROUND AND GLENDO RESERVOIR. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 98 AND 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN AND EAST CENTRAL WYOMING. LAT...LON 4229 10499 4234 10524 4280 10526 4270 10476 TIME...MOT...LOC 2128Z 193DEG 36KT 4242 10509 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 11:08 PM MDT | Dense Fog Advisory | CYS | Albany, Laramie | 7 hr |
| Sep 23, 1:26 PM MDT | Special Weather Statement | CYS | Albany | 49 min |
| Sep 23, 3:18 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Sep 23, 3:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Sep 23, 5:01 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 44 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.